Area preserving homeomorphisms of open surfaces of genus zero

John M Franks*

*Corresponding author for this work

Research output: Contribution to journalArticle

41 Scopus citations

Abstract

We show that an area preserving homeomorphism of the open annulus which has at least one periodic point must in fact have infinitely many interior periodic points.

Original languageEnglish (US)
Pages (from-to)1-19
Number of pages19
JournalNew York Journal of Mathematics
Volume2
StatePublished - Feb 5 1996

Keywords

  • Annulus
  • Area preserving
  • Periodic points

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Area preserving homeomorphisms of open surfaces of genus zero'. Together they form a unique fingerprint.

  • Cite this